# SDR USAA2011052591957

- Difficulty date: May 24, 2011
- Submitted: May 25, 2011
- Operation: Air carrier
- Aircraft: N655AW
- Make and model: Airbus A320-232
- Aircraft serial: 1075
- Aircraft time: 42,436 hours, 16,018 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070001214
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 497 - CLT - EEL - AFT CABIN FLASHLIGHT INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED AFT CABIN FLASHLIGHT.
